# SDR COMA0360373

- Difficulty date: August 17, 2003
- Submitted: August 18, 2003
- Operation: Air carrier
- Aircraft: N712CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7244
- Aircraft time: 12,252 hours, 12,132 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 73021
- Part serial: 347
- Condition: Overtemp
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 9457 NR 2 HYDRAULIC SYSTEM HIGH TEMP CAUTION.  REPLACED THE NR 2 HYDRAULIC RESERVOIR.
